# SDR REXA2022011900118

- Difficulty date: January 15, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180521
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE INTERCOSTAL DD 2 FOUND TO BE CORRODED   LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR AFT DD2 INTERCOSTAL IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 PN: 601R318052-1
